# SDR DJFA2005047

- Difficulty date: January 6, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N590CW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 20
- Aircraft time: 10,833 hours, 7,401 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Power Supply
- Part number: FG3010
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT WHILE ON SHORT FINAL WHILE RETURNING TO KTEB FOR A BLEED AIR OVERHEAT ANNUNCIATOR ILLUMINATING, THE COCKPIT HAD FILLED WITH SMOKE.  FLOOR HEAT AND AIR CONDITIONING WAS TURNED OFF.  AIRCRAFT LANDED IN KTEB WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FUJITSU, FUJITSU POWER SUPPLY, AND FUJITSU STYLUS DUE TO BEING BURNED.  FLUID WAS FOUND TO BE LEAKING ONTO FUJITSU FROM A LEAKING COCKPIT WINDOW.  WINDOW SEALS WERE REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
